# SDR FDEA201409032437

- Difficulty date: September 3, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 75,922 hours, 26,787 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: ARC2232
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 635DR, OUTER SKIN HAS DELAMINATION ON OUTER SURFACE, APPROX AREA IS 4 INCHES X 6 INCHES.  REPAIRED DELAMINATION TO OUTER SKIN & DOUBLER IAW SRM 51-71-00 PARA 17 B & IAW EA NR 8-5750-T0311007 P1 PANEL 635DR.  MINOR REPAIR.
